MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112262-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc as the account did not have the available information at the time the report was submitted.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.
 
Event or Problem Description
It was reported that guidewire entrapment occurred.The 99% stenosed target lesion was located in a severely calcified and non-tortuous superficial femoral artery.A 1.85mm jetstream sc catheter was selected for the atherectomy procedure to treat the lower extremity arterial disease.A same-side antegrade approach was used.A non-boston scientific (bsc) sheath was placed, and a tourniquet was applied at the knee.However, due to calcification, blood flow could not be occluded, so a non-bsc embolic protection device was used.When the jetstream was used for cutting and then withdrawn, the non-bsc embolic protection device and the jetstream became entrapped and could not be removed.While traction was applied, the filter portion of the non-bsc embolic protection device became separated.After the jetstream was removed, the separated portion was safely retrieved with an intravascular forceps.The procedure was completed without issues, and the physician reported that the patient's condition is stable.

Brand Name
JETSTREAM? SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23747897
Report Number2124215-2025-89638
Device Sequence Number9428719
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public(01)08714729889861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112262-001
Device Catalogue Number112262-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILTRAP EMBOLIC PROTECTION DEVICE
Patient SexUnknown